# SDR SWAA013277

- Difficulty date: December 6, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 53,512 hours, 53,382 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND WEB CRACKED AT BS 178, LBL 17.1 AND WL 183.  REPAIRED WEB PER SRM.
